# SDR SWAA2023050131165

- Difficulty date: April 25, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,848 hours, 37,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Open
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN EMERGENCY LIGHT INOP<[01] FOUND CABIN EMERGENCY LIGHTS INOP AT 6C 8D 9C 12C 13D 18D. R/R POWER SUPPLY AND BATTERY PACK AT 7A ALONG THE SIDEWALL NEAR FLOOR; LIGHTS OPS GOOD AT 6C 8D 9C. SLAVED IN POWER SUPPLY AND BATTERY PACK AT 11A 12F 17A ALONG THE SIDEWALL NEAR FLOOR AND BOTH NEAR THE AFT ENTRY DOOR NO HELP; BACK TO ORIGINAL CONFIG. EMERGENCY LIGHTS AT 12C 13D 18D INOP. AWD IAW B737 AMM 33-51-06.;[02] -AS PER WDM33-51-13-5 T/SHOOTING C/OUT;FOUND D11328 AND D11330 PLUG NOT PROPERLY CONNECTED ; RECONNECTED IT; OPS CHKED GOOD FOR 12C;13D EMERGENCY LT. -FOUND WIRE OPEN AT BEHIND PIN 16/D10744 PLUG; TERMINATED PIN PER SWPM 20-60-00 AND OPS CHKED GOOD FOR 18D EMERGENCY L/T. -ALL EMERGENCY L/T OPS CHKED GOOD PER AMM 33-51-00;[03] AS PER WDM33-51-13-5 T/SHOOTING C/OUT;FOUND D11328 AND D11330 PLUG NOT PROPERLY CONNECTED ; RECONNECTED IT; OPS CHKED GOOD FOR 12C;13D EMERGENCY LT.  -FOUND WIRE OPEN AT BEHIND PIN 16/D10744 PLUG; TERMINATED PIN PER SWPM 20-60-00 AND OPS CHKED GOOD FOR 18D EMERGENCY L/T.  -ALL EMERGENCY L/T OPS CHKED GOOD PER AMM 33-51-00
